MathSciNet Relay Station
MathSciNet bibliographic data
MR588740 62J05
Alalouf, I. S. An explicit treatment of the general linear model with singular covariance matrix. Sankhyā Ser. B 40 (1978), no. 1-2, 65–73.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement